Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffer from anal fissure. Using anobliss ointment. Have bleeding dizziness

Hi, i am 30 years old.i am affected by anal fissure for past one year.i consulted a doctor in Singapore for this problem.he prescribed me to use rectogesic ointment.i applied the same.but no improvement.after that an Indian doctor prescribed me to use Anobliss ointment and some antibiotic tablets.after using ointment i am suffering from a little bleeding and dizzyness.what is the solution
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  834
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. thanks for using HCM..
you are having fissure in ano..
you are given ointment for this..
now you have bleeding..
see your surgeon for the surgical management for this..
all the very best.........
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor